- -

A generalized coincidence point index

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A generalized coincidence point index

Show full item record

Benkafadar, N.; Benkara-Mostefa, M. (2005). A generalized coincidence point index. Applied General Topology. 6(1):87-100. doi:10.4995/agt.2005.1959.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82626

Files in this item

Item Metadata

Title: A generalized coincidence point index
Author: Benkafadar, N.M. Benkara-Mostefa, M.C.
Issued date:
Abstract:
[EN] The paper is devoted to build for some pairs of continuous single-valued maps a coincidence point index. The class of pairs (f, g) satisfies the condition that f induces an epimorphism of the Cech homology groups with ...[+]
Subjects: Point , Concidence point , Degree , Multi-valued mapping
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2005.1959
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2005.1959
Thanks:
The authors acknowledge the support of A.N.D.R.U., (Contract No 03/06 Code CU 19905) and M.E.R.S., (Project No B*2501/04/04), Laboratory M.M.E.R.E.
Type: Artículo

This item appears in the following Collection(s)

Show full item record